Table of Contents
Game Theory
Volume 2013, Article ID 540487, 8 pages
http://dx.doi.org/10.1155/2013/540487
Research Article

Allocation Rules for Games with Optimistic Aspirations

1Departamento de Matemáticas, Facultade de Informática, Universidade da Coruña, 15071 A Coruña, Spain
2Departamento de Estatística e IO, Facultade de Matemáticas, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain
3Department of Economics, 435 PLC, University of Oregon, Eugene, OR 97403-1285, USA

Received 13 February 2013; Revised 8 July 2013; Accepted 1 August 2013

Academic Editor: Charles S. Tapiero

Copyright © 2013 Luisa Carpente et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. S. Shapley, “A value for n-person games,” in Contributions to the Theory of Games, Vol. 2, H. Kuhn and A. Tucker, Eds., Annals of Mathematics Studies, no. 28, pp. 307–317, Princeton University Press, Princeton, NJ, USA, 1953. View at Google Scholar · View at MathSciNet
  2. J. von Neumann and O. Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, NJ, USA, 1944. View at MathSciNet
  3. L. Carpente, B. Casas-Méndez, I. García-Jurado, and A. van den Nouweland, “Values of strategic games in which players cooperate,” International Journal of Game Theory, vol. 33, no. 3, pp. 397–419, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. Carpente, B. Casas-Méndez, I. García-Jurado, and A. van den Nouweland, “Coalitional interval games for strategic games in which players cooperate,” Theory and Decision, vol. 65, no. 3, pp. 253–269, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Carpente, B. Casas-Méndez, I. García-Jurado, and A. van den Nouweland, “The truncated core for games with upper bounds,” International Journal of Game Theory, vol. 39, no. 4, pp. 645–656, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Bergantiños and J. J. Vidal-Puga, “The optimistic TU game in minimum cost spanning tree problems,” International Journal of Game Theory, vol. 36, no. 2, pp. 223–239, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Maniquet, “A characterization of the Shapley value in queueing problems,” Journal of Economic Theory, vol. 109, no. 1, pp. 90–103, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. G. Fiestras-Janeiro, I. García-Jurado, and M. A. Mosquera, “Cooperative games and cost allocation problems,” TOP, vol. 19, no. 1, pp. 1–22, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. Winter, “The Shapley value,” in Handbook of Game Theory with Economic Applications, R. Aumann and S. Hart, Eds., vol. 3, pp. 2025–2054, Elsevier North-Holland, 2002. View at Google Scholar
  10. R. van den Brink, “Null or nullifying players: the difference between the Shapley value and equal division solutions,” Journal of Economic Theory, vol. 136, no. 1, pp. 767–775, 2007. View at Publisher · View at Google Scholar · View at MathSciNet